New York Journal of Mathematics
Volume 11 (2005) 563-595


N.J. Kalton

Rademacher series and decoupling

Published: November 17, 2005
Keywords: decoupling, quasi-Banach space
Subject: Primary: 46A16, 60B11

We study decoupling in quasi-Banach spaces. We show that decoupling is permissible in some quasi-Banach spaces (e.g., Lp and Lp/Hp when 0<p<1) but fails in other spaces such as the Schatten ideal Sp when 0<p<1. We also relate our ideas to a possible extension of the Grothendieck inequality.


The author was supported by NSF grant DMS-0244515

Author information

Department of Mathematics, University of Missouri-Columbia, Columbia, MO 65211, USA